# SDR SWIA202161989

- Difficulty date: August 17, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLAT TRACK 1-3 SHOWS SIGNS OF WEAR AND PITTING ON LWR SIDE (MARKED WITH RED)     (C-CHECK RO 10/29/2021)    BLENDED PITTING / WEAR FROM LH WING SLAT TRACK 1-3 LOWER SIDE PER CRJ700 SRM 51-12-00-001-001-A01, MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS REF MHIRJ REO 670-57-42-1219 REV--, DATED 2021-10-16. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
